×

Found 793 Documents (Results 1–100)

100
MathJax

On the invertibility conditions of finite-difference operators. (English. Russian original) Zbl 07552492

J. Math. Sci., New York 263, No. 5, 691-697 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 94-101 (2019).
MSC:  39A70 47B39
PDF BibTeX XML Cite
Full Text: DOI

\(C^*\)-algebras of transmission problems and elliptic boundary value problems with shift operators. (English. Russian original) Zbl 07550584

Math. Notes 111, No. 5, 701-721 (2022); translation from Mat. Zametki 111, No. 5, 692-716 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Dirichlet problem for functions that are harmonic on a two-dimensional net. (English. Russian original) Zbl 1472.35104

J. Math. Sci., New York 257, No. 1, 41-47 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 42-48 (2019).
MSC:  35J05 35J25
PDF BibTeX XML Cite
Full Text: DOI

On solvability in the sense of sequences for some non-Fredholm operators in higher dimensions. (English. Russian original) Zbl 1453.35064

J. Math. Sci., New York 247, No. 6, 850-864 (2020); translation from Probl. Mat. Anal. 102, 85-96 (2020).
MSC:  35J15
PDF BibTeX XML Cite
Full Text: DOI

Fredholm property of integral operators with homogeneous kernels of compact type in the \(L_2\) space on the Heisenberg group. (English. Russian original) Zbl 1453.43003

Proc. Steklov Inst. Math. 308, 155-167 (2020); translation from Tr. Mat. Inst. Steklova 308, 167-180 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Pseudo-differential operators on manifolds with a singular boundary. (English) Zbl 1420.58010

Drygaś, Piotr (ed.) et al., Modern problems in applied analysis. Lecture notes of the 3rd international workshop “Boundary value problems, functional equations and applications”, BAF-3, Rzeszów, Poland, April 20–23, 2016. Cham: Birkhäuser. Trends Math., 169-179 (2018).
MSC:  58J40 47G30
PDF BibTeX XML Cite
Full Text: DOI

The Maslov index in symplectic Banach spaces. (English) Zbl 07000096

Memoirs of the American Mathematical Society 1201. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2800-6/print; 978-1-4704-4371-9/ebook). x, 122 p. (2018).
MSC:  53D12 58J30
PDF BibTeX XML Cite
Full Text: DOI arXiv

On a priori estimates and Fredholm property of differential operators in anisotropic spaces. (English. Russian original) Zbl 1401.35028

J. Contemp. Math. Anal., Armen. Acad. Sci. 53, No. 2, 61-70 (2018); translation from Izv. Nats. Akad. Nauk Armen., Mat. 53, No. 2, 47-60 (2018).
MSC:  35H30 47A53
PDF BibTeX XML Cite
Full Text: DOI

On invertibility states of differential and difference operators. (English. Russian original) Zbl 1471.47029

Izv. Math. 82, No. 1, 1-13 (2018); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 82, No. 1, 3-16 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software